# SDR USAA20110328SB045

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 0881031006
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BWI - DURING FLIGHT, EN ROUTE FROM CLT TO BWI, COCKPIT CREW SMELLED AN ACRID ELECTRICAL TYPE SMELL.  CREW NOTICED TWO CIRCUIT BREAKERS POPPED , MASTER CAUTION ANNUNCIATOR BAT AND MASTER CAUTION ANNUNCIATOR NUMBER 1.  MASTER CAUTION SYSTEM WAS INOPERATIVE FROM THAT TIME ALSO.  FLIGHT LANDED WITHOUT INCIDENT AT BWI.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICER'S AMBER BASE SWITCH ASSEMBLY MASTER CAUTION PER MM 33-15-00.  SYSTEM OPS TEST NORMAL.
